Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 41, No. 2, pp. 427-436 (2000)

Decomposition of Isometric Immersions between Warped Products

Michael Schaaf

Mathematisches Institut der Universität zu Köln, Weyertal 86-90, D-50931 Köln, Germany

Abstract: A decomposition theorem for isometric immersions between two arbitrary warped products is derived. Thereby the well known decomposition theorems of Moore and Nölker are generalized.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition